Remedies for Statin-Induced Neuropathy

Statin-Induced Side Effects  

1 star (1) 
  20%
(4) 
  80%
Share your thoughts with our readers
Write a review


Posted by Lori (California) on 10/01/2016
0 out of 5 stars

I've been taking statins on and off for several years. This week I was diagnosed with Neuropathy. I'm hoping (sick, hunh?) that with time, CoQ10, ALA and a few others, this will calm down and I'll be back? I'll happily wait and endure if that is the end result.


Posted by Stephen (Argyle, Tx) on 06/28/2013
0 out of 5 stars

I was perfectly healthy. My doctor started me on a statin in 2008. My numbers were not real high but he started me just as a precauction. After just a few months I got a nagging pain on the right side of my neck, developed cataracs and had an episode where I almost passed out and thought I was having a stroke. I immediately stopped the statin. I had such weakness and fatigue that it took over a year to recover. Since the episode I have had annoying tingling in my hands and feet. I am going to try the alpha lipoic acid as Brenda suggested. Stay away from statins. They are a worthless poison.


Posted by Deedle (Cabot, Arkansas) on 05/18/2013
0 out of 5 stars

I too suffer from Statin drug neuropathy. Mine was so severe I have to take the high does gabapentin and high dose Hydrocodone just to bring my pain level down a small bit. I had to find another doctor because the pain was getting worse and he couldn't find anything to help it or seem to want to help me in anyways. The new doctor immediately too me off of the Statin drugs and after about a week I started to feel some relief from the the neuropathy pain, after a couple weeks he told me to try alpha lipoic acid. With in two weeks my neuropathy pain went from unbearable to painful. Now after a year I am back walking, playing and living a better life now. I still have the neuropathy pain still but it is a whole lot better and hardly interfere with my life. I just wish doctors would go back to healing people instead of trying to make people sicker.


Posted by Gtcharlie (La, Ca, Usa) on 06/22/2010
0 out of 5 stars

If you'd search "statin-induced neuropathy" on the web and you'll be amazed at how many people are suffering from this statin drug. I am one of the victims by this big Pharma scam! Most of us suffer debilitating pains in our lower bodies plus other symtoms due to the damage caused by statins on our peripherol nurvous systems. This disease can hit some patients even after they stopped their statins for four years! Sadly, it is not reversable and so far, there is no cure! A former NASA medical doctor, spoke from his own experience, said:"Don't waste your time and money, just take as much CoQ10 as you can afford!".

So beware! Those who are being advised to take statins by your doctors should pay close attention to your body reactions. The best thing is to evaluate yourself if it is reallly benefitial to you. Is cloresterol as bad as they claim? Search the web and you'll find many infos that might shock you! It was too late for me! Cholesterol has been distorted by the big Pharma for they can benefit big time in it - worldwide sales of statins is over $160 billion annually. But to those who suffer this so called side effects from the statins everyday, it is a killing drug! Many healthy people became sick and a few died from this drug! I don't know how much incentive my doctor who prescribed me the statins had received, but I wish him and those who push the statins to burn in hell!

PS - I wonder if EC would open a new link on this topic? I am sure I am not the only victim of statins over here! Ironically, if I didn't suffer from this thing, I would'nt be connected to this wonderful website! Thank you, EC!